Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 90, NWS Eureka, CA

November 8, 2010

NWS Eureka, CA issued this small craft advisory at Nov 8, 2010, 2:57 PM PST. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 2:57 PM PST (22:57 UTC)
Expired
Nov 11, 2010, 2:05 PM PST
In force
71 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WHUS76 KEKA 082257
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PST MON NOV 8 2010

PZZ470-090700-
/O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/
/O.NEW.KEKA.SC.Y.0090.101108T2300Z-101109T1400Z/
/O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
257 PM PST MON NOV 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. A GALE
WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. 

STEEP NORTHWEST SWELL...10 TO 11 FEET...WILL PROPAGATE THROUGH
THE WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY
NIGHT AND PEAK NEAR 15 FEET ON WEDNESDAY. SO A WARNING FOR
HAZARDOUS SEAS MAYBE NECESSARY. THE SWELL WILL SUBSIDE TO NEAR 11
FEET ON THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-090700-
/O.CAN.KEKA.SC.Y.0089.000000T0000Z-101109T0000Z/
/O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PST MON NOV 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. 

COASTAL ZONE 450 CAN EXPECT WINDS TO 25 KNOTS TUESDAY MORNING
THROUGH EARLY AFTERNOON AHEAD OF A COLD FRONT. THE WINDS WILL
DIMINISH BEHIND THE FRONT. 

STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE
WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY
NIGHT AND PEAK NEAR 14 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE
TO NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR
WESTERN PORTION OF ZONE 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-090700-
/O.NEW.KEKA.SC.Y.0090.101108T2300Z-101114T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 PM PST MON NOV 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SATURDAY. 

STEEP NORTHWEST SWELL...9 TO 11 FEET...WILL PROPAGATE THROUGH THE
WATERS TONIGHT THROUGH SATURDAY. THE SWELL WILL BUILD TUESDAY
NIGHT AND PEAK NEAR 13 FEET ON WEDNESDAY. THE SWELL WILL SUBSIDE TO
NEAR 11 FEET ON THURSDAY. THE HIGHEST SWELL WILL BE IN THE FAR
WESTERN PORTION OF THE ZONE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
317 
WHUS76 KEKA 090849
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1249 AM PST TUE NOV 9 2010

PZZ470-091800-
/O.CAN.KEKA.SC.Y.0090.000000T0000Z-101109T1400Z/
/O.CON.KEKA.GL.W.0132.101109T1400Z-101110T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1249 AM PST TUE NOV 9 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-475-091800-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1249 AM PST TUE NOV 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHUS76 KEKA 091713
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 AM PST TUE NOV 9 2010

PZZ470-100000-
/O.CON.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 AM PST TUE NOV 9 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

AN APPROACHING COLD FRONT WILL CONTINUE TO BRING GALE CONDITIONS
OUT OF THE SOUTH, INCLUDING LARGE SHORT PERIOD SEAS. CONDITIONS
WILL DIMINISH THIS EVENING BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-475-100115-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101114T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 AM PST TUE NOV 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
SATURDAY...

AN APPROACHING COLD FRONT WILL CONTINUE TO BRING ADVISORY LEVEL
CONDITIONS OUT OF THE SOUTH, INCLUDING MODERATE SHORT PERIOD
SEAS. WINDS WILL DIMINISH THIS EVENING BEHIND THE FRONT WHILE SEAS
REMAIN ELEVATED DUE TO POST FRONTAL SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHUS76 KEKA 092256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PST TUE NOV 9 2010

PZZ470-100700-
/O.CAN.KEKA.GL.W.0132.000000T0000Z-101110T0000Z/
/O.EXB.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 PM PST TUE NOV 9 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

WINDS HAVE FALLEN BELOW GALE CRITERIA LATE THIS AFTERNOON AND WILL
CONTINUE TO DIMINISH OVERNIGHT. THUS THE GALE WARNING HAS BEEN
CANCELLED AND REPLACED BY A SMALL CRAFT ADVISORY. WINDS WILL DROP
BELOW ADVISORY LEVEL WED, BUT SLOWLY SUBSIDING SEAS WILL KEEP THE
ADVISORY IN PLACE INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-100700-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PST TUE NOV 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST THURSDAY...

WINDS WILL CONTINUE TO DIMINISH BEHIND THE FRONT CROSSING THE AREA
THIS AFTERNOON. HOWEVER, POST FRONTAL SWELL WILL MAINTAIN ELEVATED
SEAS INTO THU, THUS KEEPING A SMALL CRAFT ADVISORY VALID THROUGH
THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS76 KEKA 100435
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 PM PST TUE NOV 9 2010

PZZ450-455-470-475-101245-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 PM PST TUE NOV 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY.

WINDS WILL CONTINUE TO DIMINISH AS A FRONT CROSSES THE WATERS THIS
EVENING. HOWEVER...POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS
INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
242 
WHUS76 KEKA 101146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
346 AM PST WED NOV 10 2010

PZZ450-455-470-475-102300-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
346 AM PST WED NOV 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY.

WINDS WILL CONTINUE TO DIMINISH AS A FRONT CROSSES THE WATERS
THIS EVENING. HOWEVER...POST FRONTAL SWELL WILL MAINTAIN ELEVATED
SEAS THROUGH EARLY AFTERNOON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
055 
WHUS76 KEKA 101705
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 AM PST WED NOV 10 2010

PZZ450-470-102300-
/O.UPG.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
/O.NEW.KEKA.SE.W.0079.101110T1705Z-101110T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 AM PST WED NOV 10 2010

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

A HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR RAPIDLY BUILDING SEAS
OF 15 TO 18 FT AT BUOYS NORTH OF CAPE MENDOCINO. THE SEAS WILL
BEGIN TO SUBSIDE THIS EVENING TO AROUND 12 FEET AT 13 SECONDS AND
CONTINUE TO SLOWLY DIMINISH THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-475-110115-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 AM PST WED NOV 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY.

POST FRONTAL SWELL WILL MAINTAIN ELEVATED SEAS THROUGH EARLY
AFTERNOON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
034 
WHUS76 KEKA 102317
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 PM PST WED NOV 10 2010

PZZ450-470-110500-
/O.EXT.KEKA.SE.W.0079.000000T0000Z-101111T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
317 PM PST WED NOV 10 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE HAZARDOUS SEAS WARNING HAS BEEN EXTENDED FOR SEAS OF 15 TO 17 FT
AT 12 SECONDS NORTH OF CAPE MENDOCINO. THE SEAS WILL BEGIN TO
SUBSIDE AND PERIODS INCREASE THIS EVENING TO AROUND 11 TO 13 FEET
AT 14 SECONDS AND CONTINUE TO SLOWLY DIMINISH THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-475-110730-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 PM PST WED NOV 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING, BUT WILL SLOWLY
SUBSIDE INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
074 
WHUS76 KEKA 110154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
554 PM PST WED NOV 10 2010

PZZ450-470-111130-
/O.CAN.KEKA.SE.W.0079.000000T0000Z-101111T0500Z/
/O.EXA.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
554 PM PST WED NOV 10 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING...BUT WILL SLOWLY
SUBSIDE INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-111130-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
554 PM PST WED NOV 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY.

SEAS CONTINUE TO REMAIN ELEVATED THIS EVENING...BUT WILL SLOWLY
SUBSIDE INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
362 
WHUS76 KEKA 111017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 AM PST THU NOV 11 2010

PZZ450-455-470-475-111830-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 AM PST THU NOV 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
646 
WHUS76 KEKA 111647
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 AM PST THU NOV 11 2010

PZZ450-455-470-475-112300-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 AM PST THU NOV 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

SEAS WILL CONTINUE TO SUBSIDE THIS MORNING AS THE SWELL DECAYS
ACROSS THE AREA. SEAS WILL BUILD AGAIN ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
977 
WHUS76 KEKA 112205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 PM PST THU NOV 11 2010

PZZ450-120615-
/O.CAN.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
/O.NEW.KEKA.SC.Y.0091.101112T1700Z-101113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
205 PM PST THU NOV 11 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 AM PST
SATURDAY.

A LULL IN CONDITIONS IS CURRENTLY OCCURRING ACROSS THE WATERS.
HOWEVER, FRIDAY THE PRESSURE GRADIENT WILL TIGHTEN AGAIN ACROSS
THE REGION CAUSING QUICKLY DETERIORATING CONDITIONS. EXPECT FRESH
WINDS FRIDAY INTO EARLY SATURDAY MORNING WITH SEAS BUILDING TO
AROUND 13 FEET. CONDITIONS WILL SLOWLY SUBSIDE INTO EARLY NEXT
WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-475-120615-
/O.CAN.KEKA.SC.Y.0090.000000T0000Z-101111T2300Z/
/O.NEW.KEKA.SC.Y.0091.101112T1700Z-101115T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 PM PST THU NOV 11 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 1 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 1 PM PST
MONDAY.

A LULL IN CONDITIONS IS CURRENTLY OCCURRING ACROSS THE WATERS.
HOWEVER, FRIDAY THE PRESSURE GRADIENT WILL TIGHTEN AGAIN ACROSS
THE REGION CAUSING QUICKLY DETERIORATING CONDITIONS. EXPECT NEAR
GALE CONDITIONS TO RAPIDLY DEVELOP FRIDAY WITH STEEP SEAS EXPECTED
TO PEAK AROUND 13 FEET. CONDITIONS WILL REMAIN ELEVATED THROUGH
THE WEEKEND WITH THE HIGHEST CONDITIONS IN THE OUTER WATERS. WINDS
AND SEAS WILL SLOWLY DECAY INTO THE FRONT HALF OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:38 AM PST, 11 hours 19 minutes earlier.

Area forecast discussion, Nov 8, 3:38 AM PST, 11 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST MON NOV 8 2010

.SYNOPSIS...ISOLATED SHOWERS WILL AFFECT NORTHWEST CALIFORNIA
TODAY...MAINLY IN THE MORNING. ANOTHER FRONT WILL BRING RAIN TO THE
AREA ON TUESDAY.

.DISCUSSION...A FRONTAL SYSTEM THAT AFFECTED NORTHWEST CALIFORNIA
LATE IN THE WEEKEND IS MOVING INLAND THROUGH THE GREAT BASIN
TODAY...WITH COLD-AIR CUMULUS DEVELOPMENT IN THE COLD AIR MASS
BEHIND IT. SCATTERED SHOWERS MOVING ONSHORE ARE BECOMING ISOLATED
THIS MORNING...AND EXPECT THAT TREND TO CONTINUE THROUGH THE
AFTERNOON AS WEAK UPPER RIDGING DEVELOPS. CLOUD COVER WILL
BE VARIABLE ACROSS THE AREA TODAY...WITH CLOUDS NEAR AND AROUND
SHOWERS AND BREAKS IN BETWEEN. BY LATER TODAY MID TO UPPER LEVEL
CLOUDS WILL STREAM INTO THE AREA AHEAD OF ANOTHER FRONTAL SYSTEM
HEADED TOWARD THE COAST. RAIN IS EXPECTED TO BEGIN IN THE NORTHWEST
CWA BY AROUND 1500 UTC TUESDAY...BUT THE BULK OF THE QPF WILL ARRIVE
IN THE AFTERNOON AND EVENING HOURS. THE TOTAL ACCUMULATION IS
EXPECTED TO BE AROUND AN INCH IN FAVORED AREAS NEAR/NORTH OF CAPE
MENDOCINO SUCH AS THE KING RANGE AND SOUTH FORK MOUNTAIN...AND UP TO
1.50 INCHES IN THE SMITH RIVER BASIN. FURTHER SOUTH ACCUMULATIONS
WILL BE AROUND 0.25 INCHES BY 1200 UTC WEDNESDAY. AT THAT TIME SNOW
LEVELS WILL BE FALLING TO AROUND 4000 FT IN THE INTERIOR
VALLEYS...BUT BY THEN MOST OF THE MOISTURE WILL HAVE PUSHED OUT OF
THE AREA SO ANY SNOW ACCUMULATION WILL BE LIGHT.

THE MEDIUM RANGE MODELS BRING AN UPPER RIDGE INTO THE EASTERN
PACIFIC ON WEDNESDAY...WITH ANOTHER GULF OF ALASKA LOW FORECAST TO
PUSH AN UPPER WAVE THROUGH THE PACIFIC NORTHWEST ON THURSDAY. AT
THIS POINT THE MAIN EFFECT OF THIS LOW SHOULD BE LIMITED TO
INCREASING CLOUDS ACROSS THE NORTHERN CWA WITH LITTLE CHANCE OF
RAIN. MODELS STILL AGREE ON HIGH PRESSURE DEVELOPING IN THE EASTERN
PACIFIC OVER THE WEEKEND. CMC

.AVIATION...COOL AND MARGINALLY UNSTABLE AIR HAS MOVED INTO THE
REGION IN THE WAKE OF A COLD FRONT. EXCEPT FOR BRIEF MVFR CEILINGS
IN SHOWERS...VFR WILL BE THE RULE. MID LEVEL CLOUDS WILL SPREAD OVER
THE REGION TONIGHT IN ADVANCE OF THE NEXT FRONT SLATED TO HIT ON
TUE. DJB

&&

.MARINE...MAIN CHANGE THIS FORECAST PACKAGE HAS BEEN TO REDUCE
THE SWELL HEIGHTS TODAY THROUGH TUESDAY IN ALL ZONES AS BOTH
ENP AND SWAN WERE 2 TO 3 FEET TOO HIGH COMPARED WITH BUOY
OBS. RELUCTANT TO DROP THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
COMPLETELY TODAY AS BUOY 15 WEST OF BLANCO WAS REPORTING 10 FEET AS
OF 2 AM. NEXT FORECAST CONCERN IS THE STRENGTH OF THE SOUTHERLY
WINDS ON TUESDAY AHEAD OF A COLD FRONT.  WE SHOULD SEE A BRIEF
PERIOD OF GALE FORCE GUSTS RIGHT BEFORE FRONTAL PASSAGE. TIMING OF
THE STRONGEST WINDS SHOULD BE MID MORNING TO EARLY AFTERNOON. AFTER
FRONTAL PASSAGE SEAS WILL LIKELY BUILD AGAIN WITH AN INCOMING SWELL
PEAKING TO AROUND 15 FT BY MIDDAY WED. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY PZZ450-470-475.
GALE WARNING PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Nov 8, 4:23 AM PST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
423 AM PST MON NOV 8 2010

CAZ001>004-076-091230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
423 AM PST MON NOV 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:38 AM PSTGale WarningEKA36 hr
Nov 8, 2:38 AM PSTSmall Craft AdvisoryEKA12 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.